MathSciNet Relay Station
MathSciNet bibliographic data
MR1200845 11B25 (11B75)
Ruzsa, I. Z. Arithmetical progressions and the number of sums. Period. Math. Hungar. 25 (1992), no. 1, 105–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement